# SDR SIMA200720711

- Difficulty date: July 16, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 13,239 hours, 12,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 14572078021
- Condition: Cracked
- Location: Zone 700
- Part time: 13,239 hours, 12,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL AFT WALL CRACKED.  STOPPED DRILLED CRACK AND INSTALLED DOUBLER IAW EMB IC2007-145/04694.  AIRCRAFT RETURNED TO SERVICE.
